# SDR DALA2019122307511

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 5,352 hours, 2,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE.  OPS CHECK GIRT BAR, OPS FOUND NORMAL, NO DEFECTS NOTED, OK FOR SERVICE.
